# SDR AT9900438

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE INTERNAL DOUBLER AT BS 580 STRINGER 30.  REMOVED LEADING EDGE WING TO FUSELAGE FILLET PANELS, BLEED AIR DUCTS, END CAPS AND FRAMES FOR ACCESS.  REMOVED CORRODED DOUBLER, FABRICATED DOUBLER, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED DOUBLER AND ALL PREVIOUSLY PARTS REMOVED FOR ACCESS IAW DC9 SRM 53-04 FIG 43, 51-10-4, 51-10-3, 51-30-2 AND 51-30-5.
